# SDR CALA2016111800943

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 46,817 hours, 20,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  LIGHTS STAY ILLUMINATED ENTIRE FLIGHT CYCLED GOUND POWER SWITCH, AFTER PUT BACK ON LINE THE EMERGENCY LIGHTS EXTINGUISHED, NO FAULTS WERE NOTED AT THIS TIME DURING OPERATIONAL CHECK.
